# SDR SWAA002318

- Difficulty date: November 12, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 56,262 hours, 59,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPL5GPL
- Condition: Burned Out
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS INOP, 2ND RED LIGHT FROM END.  REPLAMPED EEPLS PER MM.
